MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE PULSE; POWERED WHEELCHAIR
Model Number EIPW22
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There were no allegations of malfunction or defect made against the subject wheelchair.The injuries reported were due to the auto incident only.(b)(6), the dealer, requested a quote for repair parts versus a quote for the entire chair for insurance purposes.Sunrise medical's technical support department advised (b)(6) that while a quote for the parts will be provided, an order for the parts will not be processed since the damage to the chair was too extensive and cannot be repaired.Joseph is aware the chair is beyond repair and understood.This mdr filing is to report the incident and the injuries sustained by the end user only.Again, the injuries sustained were due to the accident and not due to a malfunction or deficiency in the subject wheelchair.No further investigation will be performed by sunrise medical at this time.
 
Event or Problem Description
Per dealer, (b)(6), on (b)(6) 2019 the end user was out getting her mail when a car hit her while she was in her wheel chair.(b)(6) stated the chair is a total loss and the only surviving parts on this chair are a caster and the joystick.Everything else is damaged.The dealer states the end user suffered two fractured hips, 7 pins put in her left shoulder and will require continuous treatments.

Brand Name
QUICKIE PULSE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8480535
Report Number2937137-2019-00011
Device Sequence Number11130527
Product Code ITI
UDI-Device Identifier05022408051977
UDI-Public05022408051977
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW22
Device Catalogue NumberEIPW22
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR
Patient Weight68